# SDR NACA20070015

- Difficulty date: August 9, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 38,394 hours
- Engine: Pwa R2800CB3
- Engine time: 1,045 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 356993
- Part serial: 904703
- Condition: Cracked
- Location: Engine
- Part time: 1,045 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUTDOWN DUE TO HIGH CHT, 150 DEGREES AT IDLE, 250+ DEGREES AT 30 INCHES WITH COWL FLAP AT 6 DEGREES.  NR 2 ENGINE, NR 18 CYLINDER CRACKED HEAD.  REPLACED NR 18 CYLINDER PER NAC DC-6 MM SECTION V PG 16.  OP CHECKED GOOD.
